DOI 10.1007/s13181-025-01080-x
A Case of Angiotensin II Utilization for Refractory Shock in a Polysubstance Overdose.
Аннотация
Amlodipine and quetiapine are widely utilized medications that are generally well-tolerated at therapeutic doses. However, overdoses can lead to severe, life-threatening cardiovascular effects, leading to refractory vasoplegia. The management of poly-ingestion overdoses is challenging and often requires aggressive, multimodal treatment strategies especially when the causative agent is unknown. In this case report, a 38-year-old male intentionally ingested a large amount of amlodipine and quetiapine resulting in refractory shock despite high doses of vasopressors, calcium, and insulin therapy. After conventional therapies failed, the administration of exogenous angiotensin II (Ang II), a vasoconstrictor traditionally used for septic shock, led to a marked improvement in the patient's blood pressure and stabilization of hemodynamics. Sixty minutes after initiation of Ang II, the patient's mean arterial pressure (MAP) improved, allowing for the weaning of other vasopressors and a gradual reduction in insulin therapy. This case highlights the potential role of Ang II as a salvage therapy in polysubstance ingestions when other therapies fail.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.